# SDR USAA070628

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Lug
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT I/B ATTACH FITTINGG FUW FACE OF BUSHING R8 LUG ON VERT FIN HAS CORROSION.  FAB'D BUSHING & INSTALLED PER SOMP 20-50-03 BOEING DWG 65-52274; EA 98801; CORR TASK C55-706-01, DEFECT SIZE:  .250 X .250 INCH.
